# SDR AALA202009089007

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 29,969 hours, 3,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR EMERGENCY LIGHT INOP.  REPLACED BOTH EPSU (EMERGENCY POWER SUPPLY UNIT) AT L1 DOOR, FORWARD EPSU (AALA202009089007) AND AFT EPSU (AALA202009089008), PER AMM 33-51-06.
